# SDR DLM11961206

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Engine: Pwa PW4460
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Clamp
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENG FIRE WARNING AT 13,500 FT ON CLIMBOUT, APPROX 1.36 EPR.  FIRE WARNING EXT WHEN THROTTLE PLACED AT IDLE.  REPAIRED PNEU LEAK AT PRSOV AND REPLACED BOTH LOWER LOOPS.  RAN ENG, NO HELP.  FOUND BLEED AIR DUCT LEAKING AT CLAMP AT 12 O'CLOCK POSITION.  REPLACED CLAMP, CKS GOOD.
